# SDR IPXA2021101574960

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft time: 3,597 hours, 558 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AOVERHEAD HATCH EMERGENCY EXIT VELCRO PAD WILL NOT STAY ON THE HATCH.OVERHEAD HATCH EMERGENCY EXIT PAD REINSTALLED IAW AMM 52-21-01-201 REV. 36.02.
